# SDR USAA060699

- Difficulty date: May 15, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 52,280 hours, 52,280 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 344 Lbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 344 LBL 45 CRACKED.  REPLACED FLOORBEAM STRAP IAW SRM 51-10-02, DEFECT SIZE: .250 INCH.
